# SDR 95ZZZX5100

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture
- Part number: 222031605109
- Condition: Defective
- Location: M/R Xmsn
- Part time: 95 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER BUFFER PAD FELL OFF.  REMOVED AND REPLACED.
